MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, MICRO CORKSCREW FT
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 1/29/2025, it was reported by a sales representative via email that two ar-1318ft-40 corkscrew ft anchors had issues.The first corkscrew ft tip bent during insertion and cut the suture through the fiberwire, rendering the anchor useless.The second corkscrew was opened but the driver would not back out of the screw.The case was completed using a nano corkscrew in the distal location.This was discovered during an index finger radial collateral ligament repair procedure on (b)(6) 2025.Additional information received on 2/5/2025: everything was removed from the patient, and the case was completed using an ar-1317ft nano corkscrew ft.The case was delayed fifteen minutes and additional anesthesia was not needed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion, prying/leveraging the device during insertion.

Brand Name
SUTURE ANCHOR, MICRO CORKSCREW FT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21392900
Report Number1220246-2025-00484
Device Sequence Number18239627
Product Code HWC
UDI-Device Identifier00888867008526
UDI-Public(01)00888867008526(11)240409(17)290331(10)15232005
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, MICRO CORKSCREW FT
Device Catalogue NumberAR-1318FT-40
Device Lot Number15232005
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown